Author Topic: Tolerance Withdrawal  (Read 437 times)

[Buddie]

Tolerance Withdrawal
« on: April 18, 2014, 03:50:23 am »
I am hoping someone can shed some light on tolerance withdrawal. I have not been on the site for almost a year now. I was going to begin my taper but ended up working out of town and had to much going on. Now I am home again and want to start the taper. I think that I am in tolerance W/D. I am having many of the systems that people who are tapering are getting ie. stomach issues, shakes, foggy head, tiredness, not motivation etc. I am wondering what to do with the tolerance w/d and should I start the taper or wait to stabilize, if that is possible. I have been on .5 clonazapam at night for 6 years. I used to take additional as needed but have not done that for a year now so just the regular dosage. My biggest issue is catching my breath.....just can not seem to get a full breath at times. I am grateful that I do not get panic attacks. I was given the pills initially for anxiety and panic attacks but I have managed to keep those under control. Does anyone have any suggests? Should I just go ahead and start the taper? :-\
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance Withdrawal
« Reply #1 on: April 18, 2014, 05:03:31 am »
I am hoping someone can shed some light on tolerance withdrawal. I have not been on the site for almost a year now. I was going to begin my taper but ended up working out of town and had to much going on. Now I am home again and want to start the taper. I think that I am in tolerance W/D. I am having many of the systems that people who are tapering are getting ie. stomach issues, shakes, foggy head, tiredness, not motivation etc. I am wondering what to do with the tolerance w/d and should I start the taper or wait to stabilize, if that is possible. I have been on .5 clonazapam at night for 6 years. I used to take additional as needed but have not done that for a year now so just the regular dosage. My biggest issue is catching my breath.....just can not seem to get a full breath at times. I am grateful that I do not get panic attacks. I was given the pills initially for anxiety and panic attacks but I have managed to keep those under control. Does anyone have any suggests? Should I just go ahead and start the taper? :-\
IMO...yes. You are not going to stabalize without updosing and maybe not even then, updosing is also the worst thing to probably do. We are in the same exact boat jaja as far as the K use goes, Ive been on 1 year longer but we are both in twd and I have zero motivation, severe depression and am a mess, this was the case before my taper, i dont want to alarm you. Im not much worse if any than I was before i started to wean. GL!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance Withdrawal
« Reply #2 on: April 18, 2014, 06:32:27 pm »
[...], I am glad to hear that things may not get any worse than they are now. I have good days where I feel like my old self again.......not sure if that is possible while still taking .5  :-\. The symptoms I have are bearable as long as I do not do things to put me out of balance such as drink too much alcohol or eat too much sugar or processed foods. I find these are triggers. The worst stimulates for me are protein powders. I have a green smoothie everymorning but have to be really careful what kind of supplements I add. I also take a probiotic it seems to help with stomach issues. How are you doing your taper?  I wish you the best with your taper. I am preparing to start mine.....cheers!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tolerance Withdrawal
« Reply #3 on: April 19, 2014, 12:00:36 am »
[...], I am glad to hear that things may not get any worse than they are now. I have good days where I feel like my old self again.......not sure if that is possible while still taking .5  :-\. The symptoms I have are bearable as long as I do not do things to put me out of balance such as drink too much alcohol or eat too much sugar or processed foods. I find these are triggers. The worst stimulates for me are protein powders. I have a green smoothie everymorning but have to be really careful what kind of supplements I add. I also take a probiotic it seems to help with stomach issues. How are you doing your taper?  I wish you the best with your taper. I am preparing to start mine.....cheers!

Im just doing dry hard cuts jaja. I suggest going to the scale method or better a liquid titration process. Some people do what Im doing and have done OK, I dont know but if I could think straight and leave the house with some energy and motivation i would liquid titrate so you can make minute accurate cuts. I made a cut down to .312xx last night and this was a bad day for me. Again, not to scare you but want to honest or it would be of no help in you making a decision what to do. I just hope I stabilize.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.